Limits...
Drug-induced acne and rose pearl: similarities.

Pontello R, Kondo RN - An Bras Dermatol (2013 Nov-Dec)

Bottom Line: Drug-induced acne is a common skin condition whose classic symptoms can be similar to a rose pearl, as in the case of a male patient presenting with this condition after excessive use of a cream containing corticosteroids.

View Article: PubMed Central - PubMed

Affiliation: Medical School, State University of Londrina, ParanáPR, Brazil, Specialist - Dermatologist, MSc student of Experimental Pathology and assistant professor of Dermatology, Medical School, State University of Londrina (Universidade Estadual de Londrina - UEL) - Paraná (PR), Brazil.

ABSTRACT
Drug-induced acne is a common skin condition whose classic symptoms can be similar to a rose pearl, as in the case of a male patient presenting with this condition after excessive use of a cream containing corticosteroids.

Show MeSH

Related in: MedlinePlus

Small papules and pustules are observed as well as the absence of comedones
© Copyright Policy - open-access
Related In: Results  -  Collection

License
getmorefigures.php?uid=PMC3900370&req=5

f02: Small papules and pustules are observed as well as the absence of comedones

Mentions: We can observe the usual aspect of a papular follicular eruption and, on closer look, asmall papule carefully surmounted by a pustule, which might be a possible evolution into avesiculopustule, as cited in the literature, demonstrating the inexorable aspect ofdrug-induced acne (Figure 1). We highlight theabsence of comedones, which supports the diagnosis (Figures2 and 3).


Drug-induced acne and rose pearl: similarities.

Pontello R, Kondo RN - An Bras Dermatol (2013 Nov-Dec)

Small papules and pustules are observed as well as the absence of comedones
© Copyright Policy - open-access
Related In: Results  -  Collection

License
Show All Figures
getmorefigures.php?uid=PMC3900370&req=5

f02: Small papules and pustules are observed as well as the absence of comedones
Mentions: We can observe the usual aspect of a papular follicular eruption and, on closer look, asmall papule carefully surmounted by a pustule, which might be a possible evolution into avesiculopustule, as cited in the literature, demonstrating the inexorable aspect ofdrug-induced acne (Figure 1). We highlight theabsence of comedones, which supports the diagnosis (Figures2 and 3).

Bottom Line: Drug-induced acne is a common skin condition whose classic symptoms can be similar to a rose pearl, as in the case of a male patient presenting with this condition after excessive use of a cream containing corticosteroids.

View Article: PubMed Central - PubMed

Affiliation: Medical School, State University of Londrina, ParanáPR, Brazil, Specialist - Dermatologist, MSc student of Experimental Pathology and assistant professor of Dermatology, Medical School, State University of Londrina (Universidade Estadual de Londrina - UEL) - Paraná (PR), Brazil.

ABSTRACT
Drug-induced acne is a common skin condition whose classic symptoms can be similar to a rose pearl, as in the case of a male patient presenting with this condition after excessive use of a cream containing corticosteroids.

Show MeSH
Related in: MedlinePlus